MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI S VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA AF MRI S VR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVFC3D4
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Device Sensing Problem (2917)
Health Effect - Clinical Codes Arrhythmia (1721); Ventricular Fibrillation (2130)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced palpitations.It was further reported that therapy was inappropriately withheld for an episode of ventricular fibrillation (vf) which resulted in a delay of therapy.The implantable cardioverter defibrillator (icd) detected the vf episode as supra ventricular tachycardia (svt).The icd remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VISIA AF MRI S VR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21312559
Report Number3004209178-2025-02092
Device Sequence Number18147570
Product Code LWS
UDI-Device Identifier00643169988651
UDI-Public00643169988651
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2021
Device Model NumberDVFC3D4
Device Catalogue NumberDVFC3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/05/2025
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age45 YR
Patient SexMale
Patient Weight102 KG